About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 468980, 16 pages
Research Article

Multiple Solutions for a Class of Fractional Boundary Value Problems

Department of Mathematics, Harbin Engineering University, Harbin 150001, China

Received 6 March 2012; Accepted 19 September 2012

Academic Editor: Yong H. Wu

Copyright © 2012 Ge Bin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ge Bin, “Multiple Solutions for a Class of Fractional Boundary Value Problems,” Abstract and Applied Analysis, vol. 2012, Article ID 468980, 16 pages, 2012. doi:10.1155/2012/468980